# SDR FDEA201006091912

- Difficulty date: June 9, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102512
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE CRACKED IN 143N1025-12, FRAME AT STA 540 BETWEEN STR 25L-26L.   COMPLY WITH ATTACHMENT "B" OF EO. F-5100-7-5001 PT.   REF EA F-5310-139163 FOR FOLLOW-UP TRACKING REQUIREMENTS (DTA PENDING) AS SUCH REPAIR IS CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100.
